MAUDE Adverse Event Report: STRYKER GMBH DRILL BIT AXSOS 3 TI LOCKING, SHORT, Ø3.1 X 216MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER GMBH DRILL BIT AXSOS 3 TI LOCKING, SHORT, Ø3.1 X 216MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 705031S
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was discarded at the hospital.
 
Event or Problem Description
It was reported that the drill bit was broken during fixation of tibia fracture.Therefore, additional skin incisions were made and broken piece removed with crown reamer and luer bone rongeurs.After that, drilling with new drill bit and the operation was finished.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.No deviations were found during review of the manufacturing and inspection documents (dhr).If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
DRILL BIT AXSOS 3 TI LOCKING, SHORT, Ø3.1 X 216MM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8732818
Report Number0008031020-2019-00730
Device Sequence Number2666474
Product Code HWE
UDI-Device Identifier07613327083330
UDI-Public07613327083330
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number705031S
Device Lot Number12827Y
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR